# SDR ABXA201010130136

- Difficulty date: October 4, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 68,605 hours, 32,128 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T13691
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE SUPPORT RIB IS CRACKED, LOCATED AT WS 912 OF REAR SPAR.  REMOVED AND REPLACED SUPPORT RIB IAW B767 SRM 51-40-02.
